# SDR ASAA1057274

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 3,980 hours, 1,194 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT (PRESS PANEL) CAME ON AT THE START OF DESCENT FROM FL 380.  RAN QRH PROCEDURE LIGHT WENT OUT IN ALTN MODE.  CYCLED PRESSURIZATION LOAD SELECTOR SWITCH.  AUTO FAIL LIGHT REMAINED EXTINGUISHED.  PERFORMED BITE CHECK DEPC NR 1 AND NR 2 NO CURRENT FAULTS FOUND.  OP CHECK AND GROUND CHECKS NORMAL PER FIM 21 31 00.  NO HISTORY FOR 30 DAYS, SEAMC NOTIFIED.
